# SDR SIMA973621

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: 8ESOC5588
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWA - FLT 4297 - DURING FLIGHT FROM ORD TO DAYTON, THE F/A NOTICED A SMOKE SMELL EMINATING FROM ROW 7/8 C-D CAPTAIN DIVERTED TO FWA.  LANDED SAFELY.  MEL'D READING LIGHT SYSTEM.  A/C RETURNED TO SERVICE.  REMOVED AND INSTALLED PASSENGER READING LIGHT POWER UNIT AT SEAT 8C-D.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND REMOVED MEL.  A/C WAS RETURNED TO SERVICE.  (M)
